Article citationsMore>>

B. Cheng and H. Tong, “On Consistent Nonparametric Order Determination and Chaos,” Journal of the Royal Statistical Society series B (Methodological), Vol. 54, No. 2. 1992, pp. 427-449.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.